# SDR 2005FA0000262

- Difficulty date: October 4, 2004
- Submitted: March 9, 2005
- Operation: General aviation
- Aircraft: N210BB
- Make and model: Cessna TR182
- Aircraft serial: R18201430
- Aircraft time: 4,590 hours
- Engine: Lyc O540*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FLAP TRACK RIB ASSY, PN 1221010-15, HAS 2 BRACKETS RIVETED TO EITHER SIDE OF IT TO ATTACH FLAP TRACK RIB ASSY TO WING LOWER IB T/E SKIN, REF TO AS FLAP WELL SKIN) PN 0720601-101.  ONE OF BRACKETS HAD CRACKED ALLOWING BRACKET TO TWIST SLIGHTLY, DECREASING CLEARANCE BETWEEN BRACKET AND FLAP ROLLER SLOT IN FLAP TRACK RIB ASSY.  ON GROUND, PILOT TRIED TO RAISE FLAPS.  FRONT OF LT FLAP IB SUPPORT ARM RIB ASSY CAUGHT ON CRACKED AND TWISTED BRACKET JAMMING IB END OF FLAP.  NORMALLY THERE IS ABOUT .1250 INCH CLEARANCE BETWEEN THE BRACKET AND FRONT OF FLALP SUPPORT ARM.  FLAP MOTOR CONTINUED TO RUN, TRYING TO RETRACT FLAPS, CAUSING SUBSTANTIAL DAMAGE TO JAMMED LT FLAP.  REPLACED CRACKED BRACKET, LT FLAP. (K)
